# SDR GTIA020010

- Difficulty date: January 21, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 4034238901
- Part serial: 83050322
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - WHILE LEVEL AT CRUISE THE 'YAW DAMP OFF' LIGHT ILLUMINATED FOR APPROX 5 MINUTES AND BOTH FMA'S SHOWED VERTICAL SPEED AND NO AUTOLAND (PREV SHOWED ALT HOLD) THIS WAS ON DFGC NR 1, SWITCHED TO DFGC NR 2 AND PROBLEM REMAINED, AFTER SEVERAL MINUTES SWITCHED BACK TO DFGC NR 1 LIGHT STAYED ON UNTIL NOSE (YAW) TRIM WAS ADJUSTED SLIGHTLY LEFT AND RIGHT THIS ALL OCCURRED WHETHER AUTOPILOT WAS ON OR OFF NO ADVERSE YAW OF AIRCRAFT WAS EVER FELT QRH REF.  REMOVED AND REPLACED DUAL LATERAL ACCELEROMETER PER MD80 MM 22-19-02.  SYSTEM OPS CHECK (RTS) PER MD80 MM 22-01-05.  OPS CHECK GOOD.  (M)
